# SDR HALA0700243

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,236 hours, 15,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Part number: 22030851
- Part serial: 4062
- Condition: Clogged
- Location: Water Spray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON RAMP AT OGG-LEFT PACK OUT TEMP 19DEG/RT PACK OUT-2DEG.  TEMP VALVE POSITION R/L 0.00 RAM INLET DOORS R/L 0.00.  PREV ITEMS.  UNABLE TO COOL A/C ON GND.  FOUND HEAT EXCHANGER WATER SPRAY NOZZLE CLOGGED.  REPLACED NOZZLE ASSY PER AMM 21-53-05-004-001.  LK AND OPS CK GOOD, LEFT PACK OPS CKS GOOD.
